# SDR COEA2018121215921

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: COEA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,368 hours, 31,499 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pitch Trim Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 8298, ENROUTE AFW-TUL DISCREPANCY: DURING CLIMB, CREW RECEIVED AN IN FLIGHT PITCH TRIM ASYMMETRY FAULT. IN ADDITION THE BREAKER H1 POS ID TRIPPED IN FLIGHT. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN TUL. CORRECTIVE ACTION: MAINTENANCE FOUND CANNON PLUG AT RH ACTUATOR LOOSE, CLEANED BOTH ACTUATOR CONTACTS AND RESEATED. PERFORMED OPS TESTS OF PITCH AUTO TRIM, COCKPIT SWITCHES, ELEVATOR TRIM CONTROL AND RUDDER TRIM CONTROL. ALL CHECKS GOOD. OCF PERFORMED AND SATISFACTORY.
